# SDR IPXA2025031827756

- Difficulty date: March 2, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 30,828 hours, 20,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 355N5102U22
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RH DOOR (316AR) LOWER AREA FIRE DETECTION LOOP CHANNEL HAS GOUDED.- DOT 43-06.   INSTALLED NEW CHANNEL IAW B757-200PF SRM 51-40-02-0G-0.
